# SDR SWIA202266607

- Difficulty date: October 9, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 40,832 hours, 37,120 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Noisy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THROUGH 15,000 UNTIL APPROXIMATELY FL210, A LOUD WHISTLING/SQUEALING NOISE WAS HEARD IN THE FLIGHT DECK AND CABIN. FA STATES SHE WAS PRETTY POSITIVE THAT THE NOISE WAS ORIGINATING FROM THE MAIN CABIN DOOR. NOISE WAS MUFFLED WHEN SHE CLOSED THE MCD CURTAIN AND EVENTUALLY DISSIPATED WHEN WE CLIMBED HIGHER. PRESSURIZATION NOT AFFECTED.   (FLIGHT #4245 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25627520 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 25630782, CP 25630778, CP 25630528 AND CP 25631423 FOR MX ACIONS, PARTS AND LABOR. PERFORMED AN OPERATIONAL TEST OF THE MCD SEAL IN REFERENCE TO CRJ 200 AMM 52-11-10, LEAK CHECK GOOD AT THIS TIME, NO SQUEALING NOTED AT THIS TIME."
